# SDR DALA2022041902739

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 CORROSION STRINGER 39L LOCATED FR 32 TO FR 33 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-21-13. (2197900)
